# SDR SWIA201333397

- Difficulty date: April 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 37,334 hours, 53,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L BETWEEN FRAME 13A AND 14 HAS CORROSION.  (C-CHECK)  REPLACED FWD SECTION OF STRINGER 18L AND INSTALLED REINFORCING SECTION IAW SRM.
